logo CRAS
Comptes Rendus. Mathématique

Géométrie, Topologie
Les strates ne possèdent pas de variétés complètes
Comptes Rendus. Mathématique, Tome 358 (2020) no. 2, pp. 197-200.

Cette note donne une preuve élémentaire que les strates des différentiels abéliens ne contiennent pas de variétés algébriques complètes.

This note gives an elementary proof that the strata of abelian differentials do not contain complete algebraic varieties.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/crmath.34
@article{CRMATH_2020__358_2_197_0,
     author = {Quentin Gendron},
     title = {Les strates ne poss\`edent pas de vari\'et\'es compl\`etes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {197--200},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {358},
     number = {2},
     year = {2020},
     doi = {10.5802/crmath.34},
     language = {fr},
}
Quentin Gendron. Les strates ne possèdent pas de variétés complètes. Comptes Rendus. Mathématique, Tome 358 (2020) no. 2, pp. 197-200. doi : 10.5802/crmath.34. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.34/

[1] Enrico Arbarello; Maurizio Cornalba; Pillip Griffiths Geometry of algebraic curves. Volume II, Grundlehren der Mathematischen Wissenschaften, 268, Springer, 2011 | MR 2807457 | Zbl 1235.14002

[2] Matt Bainbridge; Dawei Chen; Quentin Gendron; Samuel Grushevsky; Martin Möller Strata of k-differentials, Algebr. Geom., Volume 6 (2019) no. 2, pp. 196-233 | MR 3914751 | Zbl 07141512

[3] Dawei Chen Affine geometry of strata of differentials, J. Inst. Math. Jussieu, Volume 18 (2019) no. 6, pp. 1331-1340 | Article | MR 4021107 | Zbl 1423.14184

[4] Steven Diaz A bound on the dimensions of complete subvarieties of g , Duke Math. J., Volume 51 (1984), pp. 405-408 | Article | MR 747872 | Zbl 0581.14017

[5] Gabino González Díez; William Harvey On complete curves in moduli space. I. II., Math. Proc. Camb. Philos. Soc., Volume 110 (1991) no. 3, pp. 461-472 | Article | MR 1120481 | Zbl 0761.14007

[6] Ursula Hamenstaedt On the cohomology of strata of abelian differentials (2020) (https://arxiv.org/abs/2001.03227)

[7] Martin Möller Teichmüller curves, mainly from the viewpoint of algebraic geometry, Moduli spaces of Riemann surfaces (IAS/Park City Mathematics Series), Volume 20, American Mathematical Society ; Institute for Advanced Study, 2013, pp. 267-318 | Article | Zbl 1279.14031

[8] Alex Wright Translation surfaces and their orbit closures : an introduction for a broad audience, EMS Surv. Math. Sci., Volume 2 (2015) no. 1, pp. 63-108 | Article | MR 3354955 | Zbl 1372.37090